# SDR DALA2015070904239

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND INTERNAL FASTERNER HOLE AT ACCESS DOOR CUTOUT BETWEEN STR 12 AND 15 AND BETWEEN BS XRS 189 TO XRS=214 ON RT WING, CARD 118, ZONE 10.  RII: N ENTR 181463 W SUMMARY: CORROSION ON FASTENER HOLE AT ACCESS DOOR WAS REPAIRED IAW SRM 51-22-2A,  PAR.6.
